Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 95, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 3:34 PM CDT for Jim Wells County, San Patricio County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 3:34 PM CDT (20:34 UTC)
- Expired
- Jun 17, 2015, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jim Wells County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:47 PM CDT | FLASH FLOOD | Mathis, TX | TX HIGHWAY 359 FLOODED. |
| Jun 17, 4:50 PM CDT | FLASH FLOOD | Mathis, TX | SOME ROADS 2 TO 3 FEET UNDERWATER ON EAST SIDE OF MATHIS INCLUDING FM 666...SH 359...BUS 359...SPUR 459. WATER IS HAMPERING BARRICADE SETUP. |
| Jun 17, 4:50 PM CDT | FLASH FLOOD | Orange Grove, TX | STREET FLOODING REPORTED IN ORANGE GROVE. |
| Jun 17, 5:40 PM CDT | FLASH FLOOD | 4 W Sandia, TX | WATER RESCUE FOR WOMAN IN TRAILER NEAR RAPIDLY RISING CREEK ALONG FM 534 WEST OF SANDIA. |
| Jun 17, 6:00 PM CDT | FLASH FLOOD | 1 Nw Westdale, TX | WATER WAS OVER THE ROADWAY IN TWO PLACES ON FM 624 BETWEEN COUNTY ROAD 305 AND COUNTY ROAD 314. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
852
WGUS54 KCRP 172034
FFWCRP
TXC249-409-172330-
/O.NEW.KCRP.FF.W.0095.150617T2034Z-150617T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 333 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
FROM ORANGE GROVE THROUGH MATHIS TO TYNAN PRODUCING HEAVY RAIN
ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MATHIS...ORANGE GROVE...LAKE CITY...SANDIA...WESTDALE...LAKESIDE
AND PERNITAS POINT.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2805 9810 2805 9793 2806 9792 2806 9788
2807 9790 2808 9790 2818 9782 2814 9763
2793 9788 2793 9804
$$
711 follow-up statement
003
WGUS74 KCRP 172110
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
410 PM CDT WED JUN 17 2015
TXC249-409-172330-
/O.CON.KCRP.FF.W.0095.000000T0000Z-150617T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN PATRICIO TX-JIM WELLS TX-
410 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN SAN PATRICIO AND NORTHEASTERN JIM WELLS COUNTIES...
AT 409 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO FIVE INCHES
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MATHIS...ORANGE GROVE...LAKE CITY...SANDIA...WESTDALE...LAKESIDE AND
PERNITAS POINT.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2805 9810 2805 9793 2806 9792 2806 9788
2807 9790 2808 9790 2818 9782 2814 9763
2793 9788 2793 9804
$$
71What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:29 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 12:29 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CDT WED JUN 17 2015
.DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.
&&
.AVIATION...CONVERGENCE ZONE...WHERE BAND OF CONVECTION HAS BEEN
ANCHORED OVER THE WATERS...APPEARS TO BE MOVING INLAND. EXPECT
SCATTERED TO NUMEROUS SHOWERS/T-STORMS WILL CONTINUE MOVING TO THE
NORTH ACROSS THIS AREA THIS AFTERNOON INTO EARLY THIS EVENING.
MVFR CIGS AND IFR VSBYS WILL OCCUR WITHIN THE HEAVY DOWNPOURS.
MOISTURE AXIS IS EXPECTED TO SHIFT INLAND TONIGHT. SCATTERED
CONVECTION WILL AFFECT LRD AREA THIS EVENING. MVFR CIGS WILL BE
POSSIBLE OVER THE INLAND PORTIONS OF SOUTH TEXAS BY 09Z. SPOTTY
MVFR CIGS WILL OCCUR OVER THE COASTAL PLAINS THURSDAY MORNING.
EXPECT REDEVELOPMENT OF CONVECTION OVER THE BRUSH COUNTRY ON
THURSDAY MORNING WITH MVFR CIGS/VSBYS WITHIN SHOWERS/T-STORMS.
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT WED JUN 17 2015/
DISCUSSION...LOOKING AT STORM TOTAL PRECIPITATION ACCUMULATIONS
FROM DUAL-POL...COASTAL BEND FORTUNATELY DODGED A SIGNIFICANT
RAIN EVENT. RAIN ACCUMULATIONS OF 6 TO 18 INCHES IN A 20 MILE
WIDE AND OVER 100 MILE LONG BAND...WITH MAXIMUM RAIN AMOUNTS TO
AROUND 25 INCHES...OCCURRED FROM 15 TO 35 MILES OFFSHORE.
12Z CRP SOUNDING SHOWED WEST WINDS THROUGH A DEEP LAYER BUT
TROPICAL MOISTURE HOLDING IN PLACE WITH PRECIPITABLE WATER VALUES
NEAR 2.4 INCHES. ALTHOUGH WE HAVE NOT SEEN HEAVY RAIN AMOUNTS
IN THE COASTAL BEND...WITH THAT KIND OF MOISTURE AVAILABLE...AM
RELUCTANT TO REMOVE AREA FROM THE FLASH FLOOD WATCH. WILL REDUCE
POPS TO LIKELY FOR THE COASTAL BEND. HEAVY RAIN THREAT HIGHER
FOR THE VICTORIA CROSSROADS AND WILL CONTINUE FLASH FLOOD WATCH
FOR THIS AREA THROUGH THE EVENING.
MARINE...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE OVER THE
GULF WATERS THROUGH TONIGHT...WILL CONTINUE SCA. NUMEROUS SHOWERS
AND THUNDERSTORMS OVER THE WATERS EXPECTED TO GRADUALLY DECREASE
IN COVERAGE AS DRIER AIR PUSHES IN FROM THE EAST BY TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 88 79 90 78 91 / 70 40 40 20 20
VICTORIA 83 75 89 75 90 / 90 50 40 20 20
LAREDO 95 78 93 77 93 / 60 50 40 30 20
ALICE 93 78 93 76 93 / 70 40 40 20 20
ROCKPORT 84 82 89 80 90 / 90 40 30 20 20
COTULLA 94 75 92 75 93 / 70 60 50 30 20
KINGSVILLE 92 79 92 78 91 / 70 40 40 20 20
NAVY CORPUS 87 81 89 80 88 / 70 40 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 17, 5:32 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED JUN 17 2015 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING BEACHES TODAY AND TONIGHT. ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES THURSDAY. SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT O'CONNOR THROUGH LATE MORNING. THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY. ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED. GW/MB
In the hours before
Local storm report, Jun 17, 2:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HEAVY RAIN 9 ESE VICTORIA 28.77N 96.85W
06/17/2015 7.73 INCH VICTORIA TX COCORAHS
FIELDS UNDERWATER AND ROADS PARTIALLY COVERED.
0244 PM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
06/17/2015 NUECES TX EMERGENCY MNGR
STREETS FLOODED AT BAY DRIVE AND YORKTOWN AS WELL AS
FREDS FOLLY AND SLOUGH ROAD.
&&
IBLAYLOCLocal storm report, Jun 17, 2:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
248 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD ARANSAS PASS 27.89N 97.14W
06/17/2015 SAN PATRICIO TX LAW ENFORCEMENT
STREET FLOODING AT BUSINESS TX 35 AND MOORE. THESE TWO
ROADS ARE STILL PASSABLE AS THIS TIME.
&&
IBLAYLOCLocal storm report, Jun 17, 2:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
253 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
06/17/2015 NUECES TX PUBLIC
INTERSECTION OF RODD FIELD AND WILLIAMS FLOODED.
&&
IBLAYLOCLocal storm report, Jun 17, 3:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
302 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX PUBLIC
SEVERAL VEHICLES STRANDED NEAR STADIUM DRIVE AND SONNY
WATKINS DRIVE.
&&
IBLAYLOCSpecial weather statement, Jun 17, 3:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
318 PM CDT WED JUN 17 2015
TXZ231-232-241-244-246-172045-
SAN PATRICIO-REFUGIO-BEE-JIM WELLS-LIVE OAK-
318 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
NORTHEASTERN JIM WELLS...WEST CENTRAL REFUGIO...SOUTHEASTERN BEE AND
SOUTHEASTERN LIVE OAK COUNTIES...
AT 317 PM CDT...A STRONG THUNDERSTORM WAS OVER PAPALOTE...OR 7 MILES
SOUTHEAST OF SKIDMORE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MATHIS...SKIDMORE...LAKE CITY...MOUNT LUCAS...ARGENTA...
LAGARTO...SANDIA...TYNAN...PAPALOTE...LAKESIDE...LAKE CORPUS CHRISTI
AND PERNITAS POINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2824 9740 2794 9780 2795 9781 2797 9781
2797 9782 2799 9780 2796 9784 2818 9802
2844 9757
TIME...MOT...LOC 2017Z 325DEG 13KT 2817 9761
JMSpecial weather statement, Jun 17, 3:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
322 PM CDT WED JUN 17 2015
TXZ239-172100-
WEBB-
322 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY...
AT 320 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLUMBIA BRIDGE...OR
22 MILES NORTHWEST OF LAREDO. THE STORM WAS MOVING NORTHEAST
AT 5 TO 10 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BOTINES...RANCHOS PENITAS WEST...COLUMBIA BRIDGE...UNITEC INDUSTRIAL
PARK...CALLAGHAN AND LAS TIENDAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2790 9989 2801 9943 2770 9934 2763 9966
2765 9966 2767 9969 2765 9970 2767 9972
2772 9976 2774 9980 2778 9982 2776 9984
2779 9985 2780 9988 2784 9988 2788 9991
TIME...MOT...LOC 2020Z 268DEG 4KT 2780 9970
JMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Jun 16, 10:45 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 16, 11:30 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 17, 12:39 AM CDT | Special Marine Warning | CRP | 111 min | |
| Jun 17, 1:54 AM CDT | Special Weather Statement | CRP | Jim Wells | 66 min |
| Jun 17, 2:41 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 3:10 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 12 hr |
| Jun 17, 3:19 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 116 min |
| Jun 17, 4:40 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 4:47 AM CDT | Special Marine Warning | CRP | 88 min | |
| Jun 17, 6:12 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 8:11 AM CDT | Special Marine Warning | CRP | 94 min | |
| Jun 17, 9:19 AM CDT | Areal Flood Advisory | CRP | Victoria | 56 min |
| Jun 17, 9:38 AM CDT | Special Marine Warning | CRP | 67 min | |
| Jun 17, 10:03 AM CDT | Flash Flood Warning | CRP | Victoria | 87 min |
| Jun 17, 10:14 AM CDT | Special Weather Statement | CRP | Refugio | 31 min |
| Jun 17, 10:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| Jun 17, 11:04 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 86 min |
| Jun 17, 11:28 AM CDT | Flash Flood Warning | CRP | Victoria | 62 min |
| Jun 17, 11:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 17, 11:51 AM CDT | Flash Flood Warning | CRP | Goliad, Refugio | 3 hr |
| Jun 17, 12:12 PM CDT | Special Weather Statement | CRP | Nueces | 33 min |
| Jun 17, 12:20 PM CDT | Special Marine Warning | CRP | 40 min | |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 17, 12:48 PM CDT | Special Marine Warning | CRP | 42 min | |
| Jun 17, 1:39 PM CDT | Tornado Warning | CRP | Aransas | 36 min |
| Jun 17, 1:41 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| Jun 17, 1:56 PM CDT | Special Marine Warning | CRP | 49 min | |
| Jun 17, 2:18 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 3 hr |
| Jun 17, 2:32 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 3:03 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 35 hr |
| Jun 17, 3:18 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Jun 17, 3:22 PM CDT | Special Weather Statement | CRP | Webb | 38 min |
| Jun 17, 3:38 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 37 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | CRP | San Patricio | 31 min |
| Jun 17, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 33 min |
| Jun 17, 4:58 PM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| Jun 17, 5:00 PM CDT | River Flood Warning | CRP | Victoria | 50 hr |
| Jun 17, 5:03 PM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Jun 17, 5:11 PM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| Jun 17, 5:18 PM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| Jun 17, 5:19 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 41 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 32 min |
| Jun 17, 5:35 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 43 min |
| Jun 17, 5:39 PM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 20 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.